Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Puss filled bumps on the elbows, non-itchy rashes on stomach, arm, thigh and leg. Have constipation. Need advice

I have these little white puss filled bumps all over both elbows & when i bust them puss come out, they dont bother me at all. Then i keep getting these weird rashes that dont itch at all & when one goes away another appears. first one was on my stomach , then back of my arm , my thigh, and now my leg, real small like. look like little bumps. Im really constipated, bow movements are not normal at all. My body just doesnt feel right & just need some type of explanation...
Asked On : Mon, 6 Aug 2012
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to HCMForum. the small bumps all over the body suggests some bacterial infection as sutable antibiotic is not used it is spreading all over the body. i advise you to consult a physician for treatment thanks for calling.
Answered: Mon, 6 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor